Korean Journal of Pediatrics 2004;47(10):1124-1127.
Published online October 15, 2004.
A Case of Dieulafoy's Lesion Presenting Upper Gastrointestinal Bleeding in a Child in the Acute Phase of Kawasaki Disease
Seung Min Lee, Seok Woo Park, Yun Hee Kim, Ji Eun Lee, Young Jin Hong, Byong Kwan Son
Department of Pediatrics, College of Medicine, Inha University, Incheon, Korea
급성기 가와사끼병 환아에서 상부 위장관 출혈로 진단된 Dieulafoy 병변 1례
이승민, 박석우, 김윤희, 이지은, 홍영진, 손병관
인하대학교 의과대학 소아과학교실
Correspondence: 
Ji Eun Lee, Email: anicca@inha.ac.kr
Abstract
Dieulafoy's lesion is an unusual cause of massive gastrointestinal bleeding resulting from the erosion of an abnormally large submucosal artery. Recently, improvement of endoscopic techniques has made effective hemostasis possible in most cases of Dieulafoy's lesion. Aspirin, which is an anti-inflammatory agent, increases the incidence of major upper gastrointestinal complications. Gastroduodenal mucosal injury associated with aspirin therapy in patients in the acute phase of Kawasaki disease is a rare complication that may require urgent medical intervention. We experienced a rare case of active bleeding from Dieulafoy's lesion in the stomach who was treated with oral aspirin in the acute phase of Kawasaki disease. If there is massive hematemesis during the treatment of Kawasaki disease, Dieulafoy's lesion should be considered even though it is rare.
Key Words: Dieulafoy's lesion, Kawasaki disease, Upper gastrointestinal bleeding


METRICS Graph View
  • 2,142 View
  • 12 Download


Close layer
prev next